# SDR CALA2010061000265

- Difficulty date: June 9, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 60,208 hours, 15,798 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Part number: 146N10174
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT - BELT FRAME EXFOLIATED ABOVE STR 26 RT STA 1520.  REPAIRED BELT FRAME REF SRM 53-00-07 REPAIR 5.  ISSUED DIP FOR REP INSPECTION REF 53-00-07 REPAIR 5 FIG 201 TABLE 2 ZONE 1 REQUIREMENTS.  REINSPECT BELT FRAME REPAIR STA 1520 ABOVE STRINGER 26RT DV & HFEC AT 37,500 FLIGHT CYCLES AFTER REPAIR INSTALLATION OR 50,000 AIRFRAME FLIGHT CYCLES, WHICHEVER FIRST AND REPEAT HFEC/DV INSPECTION EVERY 12,000 FLIGHT CYCLES THEREAFTER PER SRM 53-00-07 REPAIR 5.  DIP CTL NR 05477 1) INIT: W/I 50000 TOTAL A/C F/C. INIT TO AUTO-ITO T0 2) RIR: EVERY 12000 F/C THEREAFTER (M&E 19-9953-8-1120).
